# SDR WWMA9700127

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8H0054244
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS AT ROWS 10 AND 14 ARE INOPERATIVE.  REPLACED BULBS AT ROWS 10 AND 14.
